# SDR 2001F00371

- Difficulty date: July 30, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050021
- Condition: Noisy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MOTOR REPORTED TO BE MAKING NOISE.  REMOVED AND REPLACED WITH NEW MOTOR.  (M)
